Tareg Blood Pressure Increased Side Effect Reports
The following Tareg Blood Pressure Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Blood Pressure Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Blood Sodium Abnormal, Blood Pressure Increased|
This Blood Pressure Increased side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED. A 83-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tareg D (dosage: 1 Df (160mg Vals/25mg Hctz)), which was started on NS. Concurrently used drugs: NA. When starting to take Tareg D the consumer reported the following symptoms:
|Dermal Cyst, Discomfort, Blood Pressure Increased|
This Blood Pressure Increased Tareg D side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED on Jun 05, 2013. A Female , 56 years of age, was diagnosed with
|Blood Pressure Increased, Pneumonitis|
This is a Tareg side effect report of a 55-year-old female patient (weight:NA) from CHILE, suffering from the following symptoms/conditions: NA, who was treated with Tareg (dosage:NA, start time: NS), combined with: NA., and developed a serious reaction and a Blood Pressure Increased side effect. The patient presented with:
|Blood Pressure Increased|
A 70-year-old female patient (weight: NA) from CHILE with the following symptoms: NA started Tareg D treatment (dosage: One Tablet (160/12.5 Mg) Per Day) on Jul 01, 2009. Soon after starting Tareg D treatment, the consumer experienced several side effects, including:
|Benign Prostatic Hyperplasia, Blood Immunoglobulin E Increased, Blood Pressure Increased, Blood Pressure Systolic, Lip Swelling, Urticaria|
A patient from FRANCE was prescribed and started Tareg on Dec 18, 2009. Patient felt the following Tareg side effects: benign prostatic hyperplasia, blood immunoglobulin e increased, blood pressure increased, blood pressure systolic, lip swelling, urticaria Additional patient health information: male , 77 years of age, weighting 169.8 lb, The consumer reported the following symptoms: was diagnosed with
|Blood Pressure Increased, Chest Pain, Cough, Feeling Abnormal, Gout, Headache, Heart Rate Decreased, Heart Rate Increased, Nasal Discomfort|
This report suggests a potential Tareg Blood Pressure Increased side effect(s) that can have serious consequences. A 50-year-old patient from (weight:NA) was diagnosed with the following health condition(s): hypertension and used Tareg (dosage: Unk) starting May 23, 2008. Soon after starting Tareg the patient began experiencing various side effects, including:
|Blood Pressure Increased, Scotoma|
An adverse event was reported by a physician on Dec 19, 2006 by a Female taking Tareg (dosage: 80 Mg, Qd) was diagnosed with
Associated medications used:
|Blood Pressure Increased, Extrapyramidal Disorder|
This Blood Pressure Increased problem was reported by a physician from FRANCE. A 79-year-old female patient (weight: NA) was diagnosed with the following medical condition(s): NA.On Sep 01, 2005 a consumer started treatment with Tareg (dosage: NA). The following drugs/medications were being taken at the same time:
Tareg Blood Pressure Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Tareg Blood Pressure Increased Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|